MathSciNet Relay Station
MathSciNet bibliographic data
MR1215263 (94c:58026) 58E05
Corvellec, Jean-Noël; Degiovanni, Marco; Marzocchi, Marco Deformation properties for continuous functionals and critical point theory. Topol. Methods Nonlinear Anal. 1 (1993), no. 1, 151–171.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement